Notices of the International Congress of Chinese Mathematicians

Volume 9 (2021)

Number 1

On Prof. Yau’s problem

Pages: 74 – 79

DOI: https://dx.doi.org/10.4310/ICCM.2021.v9.n1.a6

Author

Zheyan Wan (Yau Mathematical Sciences Center, Tsinghua University, Beijing, China)

Abstract

In this note, we solve a problem proposed by Prof. Yau in his autobiography, The shape of a life: One mathematician’s search for the universe’s hidden geometry (Yale University Press, 2019).

The author is supported by the Shuimu Tsinghua Scholar Program.

Published 18 October 2021